# SDR UALA2011032901503

- Difficulty date: March 28, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 42,089 hours, 16,638 cycles
- Engine: Iae V2527A5
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHING AN OPERATIONAL TEST OF TRIMMABLE HORIZONTAL STABILIZER.  TEST FAILS STEP 7 OF AMM.  THS ACTUATOR NEVER STOPS.  ON THE LEFT AND RIGHT THS ACTUATOR CONTROL SHAFT THE LOCKWIRE AND CAPS ARE REMOVED.  PARTS IN COCKPIT.  STILL COULDN'T GET EITHER LT NOR RT TO PASS TEST.  STAB KEEPS HUNTING.  SWAPPED ELAC'S, NO HELP.  CONFERRED WITH FLAMINI AND KOENIG, SUGGEST THS REPLACEMENT.  RESET THS, PERFORMED TEST PER MM, OPS CHECK NORMAL.
